# SDR REXA2013080801478

- Difficulty date: August 8, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FWD LOWER HINGE ARM IS GOUGED ON FWD SIDE.  REMOVED GOUGE ON MID CARGO DOOR FWD LOWER HINGE ARM AND IS IN LIMITS IAW REO 690-52-35-094.
